# SDR SWAA2022030379804

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737*
- Aircraft serial: 36616
- Aircraft time: 46,718 hours, 27,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXIT SIGN AFT LIGHT INOP / [01] RELAMPED RH OVER WING EXIT SIGN AFT LIGHT PER AMM 33-51-01. OPS CK GOOD
